Toggle Main Menu Toggle Search

Open Access padlockePrints

The higher-dimensional amenability of tensor products of Banach algebras

Lookup NU author(s): Dr Zinaida LykovaORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Lykova ZA

Publication type: Article

Publication status: Published

Journal: Journal of Operator Theory

Year: 2012

Volume: 67

Issue: 1

Pages: 73-100

Print publication date: 01/12/2012

ISSN (electronic): 1841-7744

Publisher: The Theta Foundation